# SDR IPXA2014031082191

- Difficulty date: March 1, 2014
- Submitted: March 10, 2014
- Operation: Air carrier
- Aircraft: N459UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25480
- Aircraft time: 22,655 hours, 14,494 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Web
- Part number: 176N12001
- Condition: Punctured
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, BELOW VERTICAL STABILIZER L/E PANEL 321CL FOUND PUNCTURED HOLE ON L/E FALSE SPAR WEB.  REMOVED SHIELD AT VERTICAL STABILIZER BELOW L/E PANEL 321CL TO GAIN ACCESS IAW SRM 51-40-02. REQUIRE TO REPLACE 2EA RIVNUTS. REMOVED L/E PANEL 321BL FOR FOM EA 757-5530-27-A2122.  ACCOMPLISHED STEP 2 OF EA 757-5530-27-A2122 PRELIMINARY 1. ACCOMPLISHED STEP 3 OF EA 757-5530-27-A2122, PRELIMINARY 1.
